# SDR SWAA2023100395583

- Difficulty date: August 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD FWD CORNER CASTING IS CRACKED.<[01] R/R FWD CARGO THRESHOLD FWD CORNER SCUFF PLATE PER AMM 53-11-02;[02] C/W INSPECTION.
